NATA Convention 2019 Session Information:

On the right side of this page, underneath the highlighted “Session Information” section, you will see links to the following types of sessions

Full Day Sessions 9:00 – 4:00
 Half Day Session РMorning 9:00 Р12:00
Half Day Session – Afternoon 1:15 – 4:00
2 Hour Sessions – Morning 9:00 – 11:00
2 Hour Sessions – Afternoon 1:00 – 3:00
1.5 Hour Sessions – Morning 9:00 – 10:30 / 10:30 – 12:00
1.5 Hour Sessions – Afternoon 1:00 – 2:30 / 2:30 – 4:00
1 Hour Sessions – Morning see session information
1 Hour Sessions – Afternoon see session information

Once you have selected a session type, you can see which sessions are available at that time by clicking the link that takes you to the list of sessions for that time.

You can register for a session by clicking the green “View Details” button and then clicking on the green “Register Now” button on the Free Ticket.

Everyone is expected to register for and attend sessions on Wednesday.